Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 46, NWS Milwaukee, WI

May 4, 2016

NWS Milwaukee, WI issued this small craft advisory at May 4, 2016, 2:54 AM CDT. It took effect at May 4, 2016, 4:00 AM CDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
May 4, 2016, 2:54 AM CDT (07:54 UTC)
In effect from
May 4, 2016, 4:00 AM CDT
Expired
May 5, 2016, 9:00 AM CDT
In force
29 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

986 
WHUS73 KMKX 040754
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
254 AM CDT WED MAY 4 2016

...GUSTY NORTH WINDS TODAY...LARGE WAVES THROUGH EARLY THURSDAY
MORNING...

.STRONG AND GUSTY NORTHERLY WINDS IN THE WAKE OF A DEPARTING COLD
FRONT CAN BE EXPECTED THROUGH TODAY. WINDS WILL DIMINISH TONIGHT
AS HIGH PRESSURE GRADUALLY BUILDS IN AS LOW PRESSURE PULLS AWAY.
HOWEVER...THE NORTHERLY FETCH WILL KEEP WAVES ELEVATED THROUGH MID
MORNING ON THURSDAY.

LMZ643>646-041600-
/O.CAN.KMKX.GL.W.0012.000000T0000Z-160504T1600Z/
/O.NEW.KMKX.SC.Y.0046.160504T0900Z-160505T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
254 AM CDT WED MAY 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT
THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHERLY WINDS INCREASING TO 30 KNOTS...DIMINISHING BY
  EVENING.

* WAVES: WAVES BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
4 follow-up statements
027 
WHUS73 KMKX 041409
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 AM CDT WED MAY 4 2016

...STRONG NORTH WINDS TODAY...LARGE WAVES THROUGH EARLY THURSDAY
MORNING...

.STRONG NORTHERLY WINDS WILL CONTINUE INTO TONIGHT IN THE WAKE OF
A DEPARTING LOW NEAR THE EASTERN GREAT LAKES. WINDS WILL DIMINISH
TONIGHT AS HIGH PRESSURE GRADUALLY BUILDS IN AS LOW PRESSURE PULLS
AWAY. HOWEVER...THE NORTHERLY FETCH WILL KEEP WAVES ELEVATED
THROUGH MID MORNING ON THURSDAY.

LMZ643>646-042215-
/O.CON.KMKX.SC.Y.0046.000000T0000Z-160505T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
909 AM CDT WED MAY 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
THURSDAY...

* WINDS: NORTHERLY WINDS INCREASING TO 30 KNOTS...DIMINISHING BY 
  EVENING. 

* WAVES: WAVES 5 TO 7 FEET SUBSIDING TO 4 TO 6 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
068 
WHUS73 KMKX 041954
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
254 PM CDT WED MAY 4 2016

...STRONG NORTH WINDS EASE TONIGHT...LARGE WAVES THROUGH EARLY
THURSDAY MORNING...

.STRONG NORTHERLY WINDS WILL CONTINUE INTO TONIGHT IN THE WAKE OF
A DEPARTING LOW NEAR THE EASTERN GREAT LAKES. WINDS WILL DIMINISH
TONIGHT AS HIGH PRESSURE GRADUALLY BUILDS IN AS LOW PRESSURE
PULLS AWAY. HOWEVER...THE NORTHERLY FETCH WILL KEEP WAVES
ELEVATED THROUGH MID MORNING ON THURSDAY.

LMZ643>646-050400-
/O.CON.KMKX.SC.Y.0046.000000T0000Z-160505T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
254 PM CDT WED MAY 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
THURSDAY...

* WINDS: NORTHERLY WINDS INCREASING TO 30 KNOTS...DIMINISHING BY 
  EVENING. 

* WAVES: WAVES 5 TO 7 FEET SUBSIDING TO 4 TO 6 FEET THIS EVENING.
  WAVES EASE FROM 3 TO 5 FEET THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
171 
WHUS73 KMKX 050202
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
902 PM CDT WED MAY 4 2016

...BLUSTERY NORTH TO NORTHEAST SLOWLY DIMINISHING...

.BLUSTERY NORTH TO NORTHEAST WINDS WILL SLOWLY DIMINISH TONIGHT
INTO THURSDAY MORNING IN THE WAKE OF DEPARTING LOW PRESSURE OVER
THE EASTERN GREAT LAKES. WAVE HEIGHTS WILL SLOWLY SUBSIDE THROUGH
THE NIGHT INTO THURSDAY MORNING AS WELL.

LMZ643>646-051015-
/O.CON.KMKX.SC.Y.0046.000000T0000Z-160505T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
902 PM CDT WED MAY 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
THURSDAY...

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS DIMINISHING TO 10 TO 20
  KNOTS BY THURSDAY MORNING. 

* WAVES: WAVES 4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET LATER THURSDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
937 
WHUS73 KMKX 050820
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 AM CDT THU MAY 5 2016

...NORTH WINDS CONTINUE TO DIMINISH...

.NORTHERLY WINDS CONTINUE TO DIMINISH THIS MORNING AS HIGH
PRESSURE GRADUALLY BUILDS INTO THE WESTERN GREAT LAKES. LOOK FOR
THE WAVES TO SLOWLY SUBSIDE AS WELL. 

LMZ643>646-051400-
/O.CON.KMKX.SC.Y.0046.000000T0000Z-160505T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
320 AM CDT THU MAY 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS
MORNING...

* WINDS: NORTH WINDS 15 TO 25 KNOTS DIMINISHING TO 10 TO 15 KNOTS
  BY LATER THIS MORNING. 

* WAVES: WAVES 3 TO 5 FEET SUBSIDING TO 2 TO 3 FEET BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 3, 8:12 PM CDT, 6 hours 42 minutes earlier.

Area forecast discussion, May 3, 8:12 PM CDT, 6 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
812 PM CDT TUE MAY 3 2016

.UPDATE...APPROACHING COLD FRONT AIDED BY SYNOPTIC SCALE FORCING
FROM SHARP MID-LEVEL SHORT WAVE AND LEFT EXIT REGION WILL CONTINUE
TO BRING SHOWERS AND A FEW THUNDERSTORMS ACROSS THE CWA THROUGH
THE EVENING...DIMINISHING IN THE SOUTHEAST AFTER MIDNIGHT. MAY BE
A FEW GUSTS OF 30 TO 40 MPH WITH THE SHOWERS AND STORMS ALONG WITH
SMALL HAIL.

&&

.AVIATION/06Z TAFS/...PERIOD OF SHOWERS AND POSSIBLY A
THUNDERSTORM STILL ON TAP TO AFFECT TAF SITES THIS
EVENING...ENDING IN THE SOUTHEAST SHORTLY AFTER MIDNIGHT. WIND
GUSTS OF 30 TO 35 KNOTS MAY ACCOMPANY THE SHOWERS AND STORMS ALONG
WITH SMALL HAIL. LOW LEVEL COLD AIR SURGE DOWN LAKE STILL EXPECTED
TO RESULT IN A PERIOD OF MVFR AND POSSIBLY IFR CLOUDS IN THE EAST
LATER TONIGHT INTO THE MORNING.

&&

.MARINE...STRONG LOW LEVEL COLD AIR SURGE EXPECTED BEHIND COLD
FRONT MOVING THROUGH LATER THIS EVENING WILL RESULT IN WIND GUSTS
TO 35 KNOTS AFTER MIDNIGHT INTO WEDNESDAY MORNING. UPGRADED SMALL
CRAFT ADVISORY TO GALE WARNING.

&&

.PREV DISCUSSION... /ISSUED 331 PM CDT TUE MAY 3 2016/

SHORT TERM...

TONIGHT...FORECAST CONFIDENCE MEDIUM.

A STRONG MID LEVEL SHORTWAVE AND UPPER DIVERGENCE IN THE LEFT EXIT
REGION OF AN UPPER JET WILL DROP THROUGH THIS EVENING. A SURFACE
COLD FRONT WILL MOVE ACROSS SOUTHERN WI THIS EVENING BRINGING A
LINE OF SHOWERS. THERE IS A SMALL CHANCE OF THUNDERSTORMS. CAPE IS
MINIMAL WITH THE NAM MOST AGGRESSIVE WITH UP TO 200 J/KG. BUFKIT
SOUNDINGS SHOW SOME OF THE BETTER INSTABILITY IS AFTER THE FRONTAL
PASSAGE WHEN THE LOW LEVELS SATURATE. THERE IS AN INVERTED V
SOUNDING AND STEEP LOW LEVEL LAPSE RATES SUPPORTIVE OF ISOLATED
WIND GUSTS BUT WITH MIMINMAL CAPE ITS HARD TO GET EXCITED ABOUT.

WEDNESDAY...FORECAST CONFIDENCE MEDIUM.

A TIGHT PRESSURE GRADIENT WILL REMAIN IN PLACE WITH GUSTY NORTH
WINDS. TEMPERATURES WILL BE COOLER ON WEDNESDAY BEHIND THE FRONT.
A FEW MODELS SHOW SOME LIGHT PRECIP MAINLY IN SE WI WITH WEAK
SURFACE CONVERFENCE SO HAVE A SLIGHT CHANCE OF SHOWERS.

WEDNESDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM.

THE OMEGA BLOCK THAT WILL DEVELOP OVER THE WESTERN AND CENTRAL
PORTIONS OF THE USA ON WED WILL SLOWLY DRIFT EWD THROUGH THIS
PERIOD. MORE SPECIFICALLY...THE LARGE UPPER LOW OVER THE GREAT
LAKES ON WED WILL MOVE TO THE SE USA WED NT INTO THU WITH HEIGHT
RISES OVER THE UPPER MS RIVER VALLEY AND WRN GREAT LAKES. THE WARM
ADVECTION WITH THE BUILDING RIDGE WILL BRING SCT-BKN MID LEVEL
CLOUDS INTO SRN WI THU AFT AND LINGER INTO SAT AM. AT THE
SFC...THE SFC RIDGE WILL MOVE ACROSS SRN WI ON THU WHILE A N-S WARM
FRONT WILL THEN SET UP FROM UPPER MI THROUGH ERN WI. TEMPS WILL
WARM INTO FRI WITH ESPECIALLY WARM TEMPS ON FRI AS 925 MB TEMPS
WARM ABOVE 20C. THIS YIELDS HIGH TEMPS IN THE LOWER 80S OVER
SOUTH CENTRAL WI AND 70S FAR EAST. A LAKE BREEZE IS EXPECTED EACH
DAY BUT WILL NOT TRAVEL TOO FAR INLAND ESPECIALLY ON FRI.

LONG TERM...SATURDAY THROUGH TUESDAY...FORECAST CONFIDENCE
MEDIUM.

THE OMEGA BLOCK WILL BREAK DOWN AS A STRONG CANADIAN UPPER TROUGH
AND COLD FRONT ARRIVES OVER THE GREAT LAKES ON SAT. THERE ARE GOOD
CHANCES OF SHOWERS AND PERHAPS A TSTORM WITH THE FRONTAL PASSAGE.
HIGH PRESSURE AND PLEASANT SPRING WX TO THEN PREVAIL ON SUN.

A LARGE UPPER TROUGH OVER THE ROCKIES WILL THEN SLOWLY APPROACH
THE UPPER MS RIVER VALLEY EARLY NEXT WEEK WITH CHANCES OF SHOWERS
AND TSTORMS INCREASING TOWARD THE MIDDLE OF THE WEEK.

AVIATION/00Z TAFS/...

EXPECT A COLD FRONT TO BRING A LINE OF SHOWERS BETWEEN 2 AND 6Z AND
WINDS WILL SHIFT TO THE NORTH BEHIND IT. THERE IS A SMALL CHANCE FOR
THUNDERSTORMS BUT CONFIDENCE IS NOT HIGH ENOUGH TO INCLUDE IN TAFS.
GUSTY WINDS WOULD BE THE MAIN THREAT. TEMPORARY MVFR CONDITIONS MAY
ACCOMPANY THE SHOWERS...ESPECIALLY AT EASTERN TAF SITES. 1-2 KFT
CEILINGS ARE EXPECTED AFTER THE FRONTAL PASSAGE AT EASTERN TAF STIES
AND MAY LINGER THROUGH MID MORNING. GUSTY NORTH WINDS ARE EXPECTED
THROUGH THE DAY WEDNESDAY WITH BROKEN VFR CUMULOUS.

MARINE

A COLD FRONT WILL MOVE THROUGH THIS EVENING BRINGING RAIN
SHOWERS AND A CHANCE OF THUNDERSTORMS. BEHIND THE FRONT BRISK NORTH
WINDS AND HIGH WAVES WILL RESULT WITH A SMALL CRAFT ADIVSORY IN
EFFECT FOR WEDNESDAY AND WEDNESDAY EVENING. THE HIGHER WINDS AND
WAVES MAY LINGER LONGER SOUTH OF NORTH POINT LIGHTHOUSE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING FROM 2 AM TO 11 AM CDT WEDNESDAY FOR LMZ643>646.

&&

UPDATE...MBK
TONIGHT/WEDNESDAY AND AVIATION/MARINE...COLLAR/SM
WEDNESDAY NIGHT THROUGH TUESDAY...GEHRING
Hazardous weather outlook, May 3, 11:40 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1140 PM CDT TUE MAY 3 2016

WIZ046-047-051-052-056>060-062>072-050000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1140 PM CDT TUE MAY 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF TONIGHT

ISOLATED THUNDERSTORMS OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN
WILL END BETWEEN MIDNIGHT AND 2 AM CDT AS A COLD FRONT EXITS SOUTHERN
WISCONSIN.  SMALL HAIL AND WIND GUSTS OF 30 TO 40 MPH MAY ACCOMPANY
THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY WITH THE
PASSAGE OF ANOTHER COLD FRONT. LOW PRESSURE WILL THEN APPROACH THE
REGION NEXT WEEK WITH ADDITIONAL CHANCES OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LMZ643>646-050000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1140 PM CDT TUE MAY 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL ACCOMPANY A PASSING COLD FRONT
THROUGH 2 AM CDT.  WIND GUSTS UP TO 33 KNOTS MAY ACCOMPANY THE
THUNDERSTORMS.

GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP LATER TONIGHT BEHIND THE
COLD FRONT. GUSTS ARE EXPECTED TO REACH 35 KNOTS. A GALE WARNING
HAS BEEN POSTED FOR LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE GALE WARNING WILL REMAIN IN EFFECT THROUGH WEDNESDAY MORNING.
WINDS AND WAVES WILL LIKELY REMAIN AT SMALL CRAFT ADVISORY LEVELS
THROUGH WEDNESDAY AFTERNOON.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY WITH THE
PASSAGE OF ANOTHER COLD FRONT. LOW PRESSURE WILL THEN APPROACH THE
REGION NEXT WEEK WITH ADDITIONAL CHANCES OF THUNDERSTORMS.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Special weather statement, May 3, 9:29 PM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 PM CDT TUE MAY 3 2016

WIZ062-067-040315-
LAFAYETTE-IOWA-
929 PM CDT TUE MAY 3 2016

...A STRONG THUNDERSTORM WILL AFFECT IOWA AND NORTHWESTERN LAFAYETTE
COUNTIES...

AT 925 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
RICHLAND CENTER NEAR SOLDIERS GROVE...MOVING SOUTHEAST AT 55 MPH.

FREQUENT LIGHTNING IS EXPECTED WITH THIS THUNDERSTORMS.  WIND GUSTS
OF 40 TO 50 MPH AND HALF INCH HAIL ARE ARE POSSIBLE WITH THIS STORM.

CITIES IN THE PATH OF THIS THUNDERSTORM INCLUDE...
AVOCA...HIGHLAND...MINERAL POINT...DODGEVILLE... BELMONT...LESLIE
AND COBB.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4320 9043 4321 9029 4319 9028 4319 9025
      4291 8984 4288 8984 4272 9043
TIME...MOT...LOC 0225Z 316DEG 48KT 4329 9058

MBK
Special weather statement, May 3, 10:01 PM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1001 PM CDT TUE MAY 3 2016

WIZ057>059-062>065-068>070-040345-
JEFFERSON-ROCK-WAUKESHA-IOWA-GREEN-COLUMBIA-WASHINGTON-DODGE-DANE-
WALWORTH-
1001 PM CDT TUE MAY 3 2016

...A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHWESTERN
WASHINGTON...NORTHERN IOWA...JEFFERSON...SOUTHERN
DODGE...DANE...NORTHERN ROCK...NORTHWESTERN WAUKESHA AND
NORTHEASTERN GREEN COUNTIES...

AT 959 PM CDT...RADAR INDICATED A LINE OF SHOWERS AND
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR IRON RIDGE TO MADISON
TO 7 MILES SOUTHWEST OF SPRING GREEN. MOVEMENT WAS SOUTHEAST AT 40
MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
SHOWERS.

THESE SHOWERS WILL BE NEAR...
  HARTFORD AND IRON RIDGE AROUND 1005 PM CDT.
  MCFARLAND AND COTTAGE GROVE AROUND 1010 PM CDT.
  STOUGHTON AROUND 1020 PM CDT.
  DEERFIELD AROUND 1025 PM CDT.
  CAMBRIDGE AND LAKE RIPLEY AROUND 1030 PM CDT.
  MOUNT HOREB AND EDGERTON AROUND 1035 PM CDT.
  WHITEWATER...FORT ATKINSON...BELLEVILLE...NEW GLARUS AND LAKE
  KOSHKONONG AROUND 1045 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SHOWERS INCLUDE RIDGEWAY...RICHWOOD...
HEBRON...LEBANON...MOUNT VERNON...OCONOMOWOC LAKE...HOLY HILL...NEOSHO...
NORTH LAKE AND UTICA.

LAT...LON 4301 8820 4283 8872 4281 8972 4313 9035
      4315 8945 4347 8843
TIME...MOT...LOC 0259Z 300DEG 34KT 4342 8845 4312 8938 4311 9018

MBK
Special weather statement, May 3, 10:13 PM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1013 PM CDT TUE MAY 3 2016

WIZ062-067-040400-
LAFAYETTE-IOWA-
1013 PM CDT TUE MAY 3 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN IOWA AND
LAFAYETTE COUNTIES...

AT 1013 PM CDT...RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS...LOCATED ALONG A LINE EXTENDING FROM NEAR DODGEVILLE
TO NEAR SAGEVILLE. MOVEMENT WAS SOUTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  DODGEVILLE AND MINERAL POINT AROUND 1020 PM CDT.
  BLANCHARDVILLE AROUND 1040 PM CDT.
  ARGYLE AROUND 1050 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE EDMUND...BLACKHAWK
LAKE REC AREA...YELLOWSTONE LAKE ST PARK...LINDEN...PLATTE MOUNDS...
LONDON...NEW DIGGINGS...LEAD MINE...WIOTA AND GRATIOT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4293 9043 4309 9024 4283 8984 4267 8984
      4251 9001 4251 9043
TIME...MOT...LOC 0313Z 306DEG 42KT 4300 9023 4258 9073

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 9:29 PM CDTSpecial Weather StatementMKXIowa46 min
May 3, 10:01 PM CDTSpecial Weather StatementMKXDane, Jefferson, Waukesha44 min
May 3, 10:13 PM CDTSpecial Weather StatementMKXIowa, Lafayette47 min
May 4, 2:22 PM CDTFrost AdvisoryMKXMarquette, Sauk17 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.